# SDR REXA2016051200903

- Difficulty date: May 12, 2016
- Submitted: May 31, 2016
- Operation: Air carrier
- Aircraft: N8974C
- Make and model: Cndair CL6002B19
- Aircraft serial: 7974
- Aircraft time: 19,040 hours, 18,364 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ACM RACK, Z ANGLE CRACKED.  R & R UNSERVICEABLE Z ANGLE WITH A SERVICEABLE Z ANGLE IAW SRM 51-42-06 & 51-41-21.
